# SDR DXTA2025121506060

- Difficulty date: December 10, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N529QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0309
- Aircraft time: 4,545 hours, 2,940 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR APPEARS TO IMPACT FWD STRIKE PLATE WHEN CLOSING.  APPEARS DOOR SHIFTS AFT WHEN DOOR COMES IN CONTACT WITH STRIKE PLATE. DOOR ALSO REQUIRES PUSH TO OPEN. DOOR DOES NOT FALL OPEN NORMALLY.  REMOVED AFT HINGE FWD BUSHING, CLEANED & REINSTALLED. R&R WORN FWD HINGE AFT BUSHING. REMOVED WORN FWD HINGE FWD BUSHING. REINSTALLED MED. NEW GUARD, FWD ADJUST BUSHING, BUSHING, NUT, BOLT, BUSHINGS, O-RINGS & NUT IAW AMM 52-10-00.  RIGGED DOOR IAW AMM 52-10-00, DOOR NOW SQUARE IN FRAME & DOOR TO FUSELAGE VALUES WITHIN TOLERANCE. REINSTALLED RUB BLOCKS & RIGGED IAW AMM 52-10-00, NO DEFECTS. OPS CHK OF DOOR IAW AMM 52-10-00, NO DEFECTS. PERFORMED CABIN LEAK CHK IAW AMM 21-30-00. NO DEFECTS.
